# SDR SIMA200510104

- Difficulty date: April 9, 2005
- Submitted: April 21, 2005
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 100865
- Part serial: 12785
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THREE FORWARD EMERGENCY EXIT LIGHTS DO NOT ILLUMINATE WHEN TURNED ON.  REMOVED AND REPLACED FORWARD EMERGENCY BATTERY CHARGER.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
